MAUDE Adverse Event Report: EQUASHEILD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE, FEMALE LL CONNECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHEILD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE, FEMALE LL CONNECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number FC-1
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medication was dripping out of the connection from the tubing.Fda safety report id # (b)(4).

Brand Name
EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE, FEMALE LL CONNECTOR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHEILD MEDICAL LTD.
MDR Report Key12727937
Report NumberMW5105032
Device Sequence Number1454716
Product Code ONB
UDI-Device Identifier07290013484178
UDI-Public(01)07290013484178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC-1
Device Catalogue Number22720000FC1
Device Lot Number217030A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1